# SDR 9722939853

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 2587400436
- Condition: Inoperative
- Location: E/E Compartment
- Part time: 37,345 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FIRST OFFICER'S GROUND PROXIMITY SYSTEM, ALTIMETER, ALTITUDE ALERT SYSTEM (AUTO-PILOT AND NR 2 NAV SYSTEM) BECAME INOPERATIVE.  FLIGHT RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  ON FINAL APPROACH TO LANDING, FLIGHT CREW NOTED THAT ALL INSTRUMENTS BECAME OPERABLE.  MAINTENANCE REPLACED THE NR 2 AIR DATA COMPUTER, OPERATIONAL CHECK NORMAL.
